Existence, uniqueness and bounds for a problem in combustion theory

Mohammed Al-Refai

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

A problem in combustion theory consisting of a nonlinear elliptic equation and linear boundary condition is considered. The existence of a non-negative solution is proved and a sufficient condition is given for the uniqueness. Upper and lower bounds for the solutions are obtained by solving linear elliptic equations. These bounds are used as initial functions for an iterative scheme to improve them. Comparison with previous results is obtained whenever possible.

Original languageEnglish
Pages (from-to)255-269
Number of pages15
JournalJournal of Computational and Applied Mathematics
Volume167
Issue number2
DOIs
Publication statusPublished - Jun 1 2004
Externally publishedYes

Keywords

  • Combustion theory
  • Comparison theory
  • Elliptic equations

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Existence, uniqueness and bounds for a problem in combustion theory'. Together they form a unique fingerprint.

Cite this